# SDR UHLA2014052000386

- Difficulty date: May 20, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 25,510 hours, 14,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A PIECE OF EMERGENCY LIGHT CAME LOOSE NEAR SEAT 1A.  SECURED EMERGENCY LIGHT IAW AMM 33-50-21.
